Fever Fluctuates After Giving Birth?
At noon, I widia gave birth to a normal date 8des, after a week I have fever up and down until now, I have given paracetamol, but never recovered, after drinking it down, I will get fever again until shivering in 24 hours I drink 4x because every hour 12 nights fever, every fever my body feels sick and vomits … this is also my cough … is it because of a cough or something else …
Hello Widia, thank you for the question to HealthReplies.com
Basically paracetamol is a symptomatic drug to reduce fever only. If the cause of the fever has not been resolved, the possibility of fever will indeed come back again. Fever itself can be caused by many things. The most common cause is infection, but can also be caused by other things such as autoimmune diseases, other inflammatory diseases, side effects of drugs, cancer, certain hormonal disorders, etc. In your case, you must first find out the cause of your fever.
If you have a fever along with your cough, then it is possible that the fever is caused by an infection in your respiratory tract. But keep in mind also other common causes of fever experienced by women after childbirth such as infection of the uterus, infection of the breast, urinary tract infections, infections of the stitches (perineal stitches for example or abdominal sutures in women who give birth by cesarean section). You should pay attention to other symptoms that you experience, for example whether there is abdominal pain, smelly locia, pain in the breast, pain when urinating, stitches that do not heal, or visible pus on the stitches, etc. Because your fever has been going on for more than 1 week and you don't see any improvement, it's a good idea to see your doctor directly. Your doctor can ask more clearly for other symptoms that you experience, do a physical examination (including examination of the perineal area if needed), and propose supporting examinations such as blood tests, urine tests, or swabs on suture wounds if there is indeed suspected infection at the site. .
For now, you can continue taking paracetamol to overcome the bad feeling in your body due to fever, but make sure you see your doctor directly so that the exact cause of your fever can be immediately identified and managed properly.
So much information from me, hopefully enough answer